# SDR HNAA2016120200368

- Difficulty date: December 2, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 60,597 hours, 67,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY SIDEWALL LIGHT IS INOPERATIVE AT ROW 4AC... REMOVED AND REPLACED BULB AT ROW 4AC LOWER SIDEWALL. OPS CHECKED GOOD.
